arrow
Volume 33, Number 3
Previous Issue Next Issue

Kwangil Kim & Yonghai Li

10.4208/jcm.1411-m4406

J. Comp. Math., 33 (2015), pp. 227-247.

Preview Purchase PDF 799 19338 Abstract

Qingjie Guo, Renhong Wang & Chongjun Li

10.4208/jcm.1411-m4419

J. Comp. Math., 33 (2015), pp. 248-262.

Preview Purchase PDF 837 19212 Abstract

Nam-Yong Lee

10.4208/jcm.1411-m4405

J. Comp. Math., 33 (2015), pp. 263-282.

Preview Purchase PDF 846 18986 Abstract

Jun Hu

10.4208/jcm.1412-m2014-0071

J. Comp. Math., 33 (2015), pp. 283-296.

Preview Purchase PDF 885 20185 Abstract

Youai Li

10.4208/jcm.1501-m4426

J. Comp. Math., 33 (2015), pp. 297-306.

Preview Purchase PDF 809 18967 Abstract

Fuzheng Gao & Xiaoshen Wang

10.4208/jcm.1502-m4509

J. Comp. Math., 33 (2015), pp. 307-322.

Preview Purchase PDF 853 19794 Abstract

Yang Yang & Chi-Wang Shu

10.4208/jcm.1502-m2014-0001

J. Comp. Math., 33 (2015), pp. 323-340.

Preview Purchase PDF 823 20358 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard